# SDR DALA1220170603

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 84,358 hours, 43,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY PATH LIGHTS INOPERATIVE AT SEATS 1 THRU 6.  REPLACED BATTERY CHARGER, OPERATION NORMAL.
